Research Repository

Reverses of Schwarz inequality in inner product spaces with applications

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2015) Reverses of Schwarz inequality in inner product spaces with applications. Mathematische Nachrichten, 288 (7). 730 - 742. ISSN 1522-2616

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: bounded linear operator; Grüss' type inequalities; numerical radius; operator norm
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 28 Sep 2016 23:38
Last Modified: 31 Jul 2018 04:12
URI: http://vuir.vu.edu.au/id/eprint/31636
DOI: https://doi.org/10.1002/mana.201300100
ePrint Statistics: View download statistics for this item
Citations in Scopus: 4 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar